Top answers from doctors based on your search:
Disclaimer

I have fibromyalgia and started taking seizures my doc prescibed me resperidone and my pcp nerontin and now kolopin can resipodone make seizures wors

A 32-year-old member asked:
Dr. Brian Flyer
39 years experience Internal Medicine
Seizures: Risperidone is associated with a slight increased risk for having seizures. So, it needs to be used cautiously in your case. Also, Neurontin is not ... Read More
2
2 thanks
Dr. Chad Boomershine
18 years experience Rheumatology
Yes! Definitely: Risperidone can definitely make seizures worse. From the prescribing information for risperidone: use with caution in patients at risk of seizures, in ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 38-year-old female asked:
Dr. Paul Grin
Dr. Paul Grin answered
35 years experience Pain Management
Not recommended: there are at least 3 side effects between these 5 drugs. Ask your physician for medication adjustment and which drugs are most effective and have the ... Read More
1
1 thank
Dr. Olav Jaren
18 years experience Neurology
Should be ok: It should be ok to use small amounts of phenergan (promethazine) with these other medications.
1
1 thank
A 41-year-old male asked:
Dr. Thomas Namey
47 years experience Rheumatology
Yes.: Several of the meds you take can cause this problem, especially the propranolol!
1
1 thank
Dr. Bennett Werner
43 years experience Cardiology
Yes: Yes.
A 25-year-old male asked:
Dr. Robert Kwok
32 years experience Pediatrics
Need in-person Dr.: HealthTap's primary care virtual consults doctors (PRIME) can prescribe some, but not all medications. It depends on what would be wise medical practi ... Read More
A 46-year-old female asked:
Dr. Steven Simon
37 years experience Physical Medicine and Rehabilitation
No: What you suggest is both against state and federal law and would not even be in your best interest. Make an emergency appointment with a neurologist t ... Read More
A 42-year-old female asked:
Dr. Krishna Kumar
54 years experience Psychiatry
Chronic Insomnia: I understand your concern. Both Klonopin and Ambien (zolpidem) can be habit forming, and you can develop tolerance. Using Klonopin with Ambien (zolpid ... Read More
A 23-year-old male asked:
Dr. Heidi Fowler
24 years experience Psychiatry
Yes, after taking: 3 times you can stop it. In mean time use good sleep hygiene. 1. Keep regular bed & wakening time (includes weekends). Get up same time daily. 2. Ma ... Read More
1
1 comment
A 37-year-old male asked:
Dr. Ajay Acharya
A Verified Doctor answered
A US doctor answered Learn more
Seems like....: But depends on your detailed hx.........Duration, dosage, cause etc.
2
2 thanks
A 39-year-old female asked:
Dr. Barbara Srur
41 years experience Psychiatry
Slow taper: It is unclear from your question what dose of Klonopin (clonazepam) you were taking and how fast you discontinued the medicine. Done too quickly, it ... Read More
1
1 thank
A 63-year-old male asked:
Dr. Bennett Machanic
51 years experience Neurology
Unlikely temporary: You are likely experiencing anti-cholinergic side effects from the medication, which is a bit uncommon with gabapentin, but unlikely to improve readil ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month